Follow This Thread
Stop Following This Thread
Flag this Discussion
So here's my story: 28 male it all started about a year ago, when I had my first episode. A morning after drinking I became really sick beyind just the normal hangover. Hours of vomiting bile and extreme pain to the abdominal region. I ended up having to go to the hospital and given meds for the pain and nausia. It seemed like once my stomach was able to relax the vomiting stopped for good...The next couple of episodes same exact scenario but more painful. I decided to stop drinking until I waS given some Answers. However, another episode occurred out of the blue, no alcohol was involved this time yet the same pain was there and another hospital visit after hours of vomiting. All together I've had six of the episode this year which all ended up with having to go to the hospital...when ok having an episode I feel it coming on. It starts with nausia and head starts to get hot. Once I vomit its all over. I can go hours and hours of throwing up bile and the only way to stop is to go to the emergency room. Extreme painful nausia and abdominal pain that I cannot function, drooling occurs with twitching cause I am I'm so much pain...ok so after my last episode my stomach has never been the same. Nasua and pain daily, odd rumbling and noises it makes....I've had a lot of test done and only thong they can find is gastritus and esophogalitis because of all the.vomiting. no answers of why I can't stop or the extreme pain I feel during an episode, or why these episodes occur.medications I've tried with no resuls. Doctors recommended mayo clinic so thats where i am going once all the paper work is done. I'm the mean time I thought I would write here to see if anyone can help? Theses episodes have affected my life to extreme plus the recover process has been getting even more painful and last longer. Please any feed back will be extremely helpful.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?